It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1Showing 1 - 7 of 7 for can ultracet get you high. (0.008 seconds)


... day time frame then gradually easing up. Sleep patterns and the overall mental part will take longer then the physical withdrawal distress you are going to experience. ... (9 replies)
... There is a HIGH risk of seizure with coming off of tramadol, or with over dosing, which is obviously not an issue with you. If you still feel shaky, please start taking one a day until you can get your doctors advice. the pharmacy could also be a good advice resource for you. ... (9 replies)
... ith Lyrica also. I take 75mg twice a day sometimes three times. It is awful if I dont. I tried that a time or two. Just becuz one feels better it doesn't mean you can go off the meds. About your reaction of mixing Lyrica with Pain meds. ... (15 replies)

... Hi Backinthesaddle !! I like to hear good feed back from a new med I am taking, I really do think it is helping too. I wanted to mention to you that I was on Ultram for almost a year. ... (15 replies)
... Hey GRB, The reason you shouldn't take 2 darvecetN 100 is because of the amount of tylenol in each pill. ... (2 replies)
... I went back to my GP and he put me on Ultracet or Tramadol, I forget which, though I am thinking that I was on both. ... (10 replies)
... Thank you so much for responding to my request for info. I am just lost right now and trying to figure out which path to take. ... (26 replies)




Pages: 1

All times are GMT -7. The time now is 11:56 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!